# SDR SA05059

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Component: Slide
- Component part number: D30665105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - AFT RIGHT DOOR SLIDE/RAFT ASSEMBLY SURVIVAL LANYARD AND RELEASE SNAP FOUND MISSING. REPLACED AFT RIGHT DOOR SLIDE/RAFT ASSEMBLY.  OK FOR SERVICE.
